doing more side effects than treat the actual disease like loose motion. for its high cost no good. poor packing.
1Dr Keerthi Says:
It's a very good drug for lower respiratory tract infections but for some people normal bacterial flora is flushed out, so they experience loose stools. Especially in people who don't use curd in their diet. Take a sporolac or sporolac-DS along with clavum but please don't blame the drug or the drug manufacturer with your unaware ness
Viewing page 1 of 1 Reply
Possibly Related Threads:
How long do CLAVAM 625 side effects last? I had a UTI and i was given CLAVAM 625 and as i was in the fourth day of my dose i started feeling really weak in my joi...
Clavam Side Effects Wht Is The Remedy For Effect using clavam 625 now and getting skin rash. pls advise ## akternative to clavam 625 as side efect of skin rash appearing... 2 replies
Side Effects Of Clavam using clavam 625 now and getting skin rash..should i continue take the clavam 625 or how? ## Amoxicillin with Clavulanic... 3 replies
side effects of clavamel forte Can i drink alcohol while taking clavamel forte ## Hello, Mary! How are you? No, it is best not to drink alcohol, when t... 1 reply
side effects of clavam forte suspension 30 ml my grand son 4 yearsaffected with lympo adinitis on clavicular areas doctor gave this medicine on taking for three days ...
Side Effects after taking Moxikind-625 Side effects shown after taking Moxikind-625 tablets: Difficulty in breathing and nausea and vomiting. What is the first... 1 reply
moxikind cv 625 side effects Hi, I have an in infection of gum my doctor said there's some pus in my gum so he applied an injection then cleaned ... 1 reply
hepin (amoxicillin) - clav 625 side effects Sneezing continues. .. running nose.. itching...
Side Effect Of Clavam 625 on stool if there r bloody stools after taking clavam 625 for 4 days TDS,then what should be done,is there any alternative Medici... 3 replies
side effect of clavam 625 I have developed a palm rash after starting Clavam 625. I am not sure if this symptom is related to the medicine. Kindly... 1 reply